# SDR SCNA96004

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SC
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Cable
- Part number: 580500
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  RETRACTED GEAR WITH HANDLE RELEASE BUTTON AND GEAR RETRACTED NORMALLY.  ADJUSTED PUSH/PULL CABLE ROD END PER MM 32-21-01, ANTI-RETRACTION OPS CHECKED NORMAL ON GROUND.
